# SDR S9BA20190607001

- Difficulty date: May 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 422,360 hours, 55,183 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 7257610009
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION FOUND O/B RIB L/H AILERON WITH CORROSION BEYOND LIMITS
